# SDR UIEA2014030300092

- Difficulty date: March 3, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,780 hours, 15,540 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE CABIN ALT AUTO 2.  PERFORMED FIM BITE PROCEDURE IAW FIM 21-31.  FAULT TREE 807 CLEARED FAULT.  PERFORMED VERIFY ALL CHECK PASSED, SYS CHECKED OK.
